Show simple item record

dc.contributor.authorBey, Rabah ( )
dc.contributor.authorHeminna, Amar ( )
dc.contributor.authorLoheac, Jean-Pierre ( )
dc.date.accessioned2020-07-02T22:41:51Z
dc.date.available2020-07-02T22:41:51Z
dc.date.issued2001-12-21
dc.identifier.citationBey, R., Heminna, A., & Loheac, J. P. (2001). Boundary stabilization of a linear elastodynamic system with variable coefficients. Electronic Journal of Differential Equations, 2001(78), pp. 1-23.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11954
dc.description.abstractWe consider the boundary stabilization of a linear elastodynamic system, with variables coefficients, by natural feedback. In [5,7]}, Guesmia proved the boundary stabilization of the linear elastodynamic system, with variables coefficients, under restrictive conditions on the shape of the domain and on the data of the problem. Here, we propose using local coordinates in the boundary integrals to obtain stability under conditions that are only geometrical and less restrictive than those in [5,7]. We also extend the boundary stabilization result obtained in [2].en_US
dc.formatText
dc.format.extent23 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElastodynamic systemen_US
dc.subjectElasticityen_US
dc.subjectBoundary stabilizationen_US
dc.subjectFeedbacken_US
dc.titleBoundary Stabilization of a Linear Elastodynamic System with Variable Coefficientsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record